# SDR UIEA2012123100574

- Difficulty date: December 30, 2012
- Submitted: January 1, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,867 hours, 14,918 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Pimu
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PIMU MESSAGE DISPLAYED.  TROUBLESHOT AND PERFORMED TEST NR 12.  GROUND TEST/ EEC ACTUATORS IAW AMM 71-00-00/101. NO FAULTS FOUND.  ORIG FAULT 3T3-27B LPTC FEEDBACK CLEARED.  DID NOT RETURN ON TESTING.
